Research ArticleOpen accessEvery word in the titleMacroeconomic Impact of Trade on Namibian Growth: An Empirical IllustrationCyril A. OgbokorJournal of Social Sciences, Vol. 1, Issue 1 · 31 Mar 2005 · 6,864 accessesView PDFCite
33 articles for “3D illustration”
Set a search alertResearch ArticleOpen accessEvery word in the titleImproving the Psychology Undergraduate Curriculum in Developing Countries: A Personal Note with Illustrations from BrazilCharles I. Abramson, Amauri B. BartoszeckJournal of Social Sciences, Vol. 2, Issue 4 · 31 Dec 2006 · 7,328 accessesView PDFCite
Research ArticleOpen accessIn the keywordsCAVITY SEGMENTATION AND STROKE VOLUME MEASUREMENT METHODS FROM ECHOCARDIOGRAPHIC IMAGES: REVIEWAnas A. Abboud, Rahmita Wirza Rahmat, Suhaini Bin Kadiman et al.Journal of Computer Science, Vol. 10, Issue 11 · 20 Dec 2014 · 8,410 accessesView PDFCite
Research ArticleOpen accessIn the abstractA Sentiment-Aware Hybrid Ensemble Clustering Framework for Social Network Content Analysis and Community DiscoveryDhimesh Pravinbhai Parmar, Paresh TannaJournal of Computer Science, Vol. 22, Issue 5 · 26 May 2026 · 1,271 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Components of Data Governance Framework for MOOC Providers in IndonesiaYakob Utama Chandra, Harjanto Prabowo et al.Journal of Computer Science, Vol. 20, Issue 12 · 31 Oct 2024 · 4,773 accessesView PDFCite
Research ArticleOpen accessIn the abstractConvergence Results for Fixed Point Problems of Accretive Operators in Banach SpacesChioma Lydia Ejikeme, Mujahid Abbas, Dennis Ferdinand AgbebakuJournal of Mathematics and Statistics, Vol. 16, Issue 1 · 31 Jul 2020 · 6,462 accessesView PDFCite
Research ArticleOpen accessIn the abstractThe Burr X Nadarajah Haghighi Distribution: Statistical Properties and Application to the Exceedances of Flood Peaks DataHisham A.H. Elsayed, Haitham M. YousofJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 14 Jul 2019 · 7,132 accessesView PDFCite
Research ArticleOpen accessIn the abstractNew Bivariate Exponentiated Modified Weibull DistributionAbdelfattah Mustafa, Mohamed A.W. MahmoudJournal of Mathematics and Statistics, Vol. 13, Issue 4 · 31 Oct 2017 · 7,000 accessesView PDFCite
Research ArticleOpen accessIn the abstractA New Bivariate Distribution with Generalized Quadratic Hazard Rate MarginalsAbdelfattah MustafaJournal of Mathematics and Statistics, Vol. 12, Issue 4 · 3 Nov 2016 · 6,749 accessesView PDFCite
Research ArticleOpen accessIn the abstractVisual Curvatures of H1N1 Incidences in African, Asian, European, American and Oceanic NationsRamalingam ShanmugamCurrent Research in Medicine, Vol. 6, Issue 2 · 29 Oct 2015 · 6,942 accessesView PDFCite